# SDR UPS06446943

- Difficulty date: May 13, 2006
- Submitted: May 26, 2006
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21944
- Aircraft time: 77,205 hours, 18,330 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D BS800-810 LBL117 FLOOR SUPPORT "L" ANGLE LWR FACE FOUND CORROSION.  CORROSION BLEND OUT 0.028" BY 1/2" BY 2" EXCEED SRM LIMIT.  FLOOR SUPPORT REPAIRED AS PER SRM 51-40-03 FIG 2.
